# SDR UPS09554525

- Difficulty date: January 9, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,079 hours, 11,149 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H48X144
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MCD FLOOR PNL STA 100-1200-BL 0 - LBL 24 EDGES & CORNERS DAMAGED.  FABRICATED NEW MCD FLOOR PANEL STA 1100-1200 BL 0 - LBL 24, PER SAMPLE IAW EO B757-5320-9694-F.  MATERIAL P/N A402H.  MATERIAL BATCH 0001333438.  PART IS AIRWORTHY AND IS OK TO INSTALL ON A/C.
